# SDR 2008UALA06256

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,939 hours, 18,364 cycles
- Engine: Pwa PW2037
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: AA134S1476493477
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE DID NOT LIGHT OFF WITH IGNITION SELECTED TO NR 2 SYSTEM.  LIGHT OFF OK IN "BOTH".  DUE TO HISTORY REPLACED BOTH IGNITER PLUGS.  REPLACED LEADS BOTH.  REPLACED EXCITER BOX BOTH.  TESTED GOOD.
